# SDR SWAA2014092932380

- Difficulty date: August 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 32,939 hours, 14,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD CORRODED AT BS 643 RBL 65.  REPAIRED CHORD IAW SRM & EA.
